MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 39MM; shoulder prosthesis, reverse configuration

WRIGHT MEDICAL TECHNOLOGY INC TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 39MM; shoulder prosthesis, reverse configuration
Catalog Number DWJ013
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The procedure took place due to chronic dislocation.Once the surgeon got exposure, the tray and poly were removed and the poly had medial wear.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d4 lot number.The reported event was not confirmed, since no medical imaging of the alleged dislocation was provided.The device inspection revealed the following: a visual inspection of the returned device shows evidence of normal wear consistent with use.Light surface scratches are present on the curved articulating surface of the glen sphere.The opposite side of the device also exhibits signs of normal wear, with no significant damage or abnormalities observed.Based on the investigation, the root cause could not be determined.The returned device exhibits signs of normal wear.Without medical imagining it cannot be determined if the device attributed to the reported dislocation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
TORNIER PERFORM REVERSED STANDARD GLENOSPHERE DIA 39MM
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25217219
Report Number0001649390-2026-00449
Device Sequence Number18594506
Product Code PHX
UDI-Device Identifier00846832061907
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/12/2025
Device Catalogue NumberDWJ013
Device Lot NumberCZ2520212
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown